# SDR QXEA0102118

- Difficulty date: December 13, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT INBOARD SEAT TRACK PITTING CORROSION AT STATION 7805.  REPAIRED IAW FOKKER SRM 53-01-01 AND HORIZON AIR EA 4-53-1542.
